Find similar products:
The text only version may be available in large print, Braille or audio CD.
For further information call emc accessibility on
0800 198 5000.
The product code(s) for this leaflet is: PL 12063/0066.
Boots Max Strength Cold & Flu Relief Capsules
Boots Max Strength Cold & Flu Relief Capsules
(Caffeine, Paracetamol, Phenylephrine Hydrochloride)
This medicine is available without prescription, however, you still need to use this product carefully to get the best results from it.
1. What is Boots Max Strength Cold & Flu Relief Capsules and what is it used for
2. What you need to know before you take Boots Max Strength Cold & Flu Relief Capsules
3. How to take Boots Max Strength Cold &Flu Relief Capsules
4. Possible side effects
5. How to store Boots Max Strength Cold & Flu Relief Capsules
6. Contents of the pack and other information
This medicine contains:
These capsules are used for the relief of the symptoms of colds and flu, including aches and pains, sore throat, headache, fatigue (tiredness) and drowsiness, nasal congestion (blocked nose) and feverishness (high temperature).
During treatment with Boots Max Strength Cold & Flu Relief Capsules, tell your doctor straight away if:
Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines
Do not take anything else containing paracetamol while taking this medicine.
Do not drink alcohol (beer, wine, spirits etc) while taking this product.
This medicine contains less than 1 mmol sodium (23 mg) per 2 capsules, that is to say essentially 'sodium-free'.
Swallow the capsules whole with water.
Do not chew.
Two capsules every 4 to 6 hours, as required.
Do not take more than 8 capsules (4 doses) in any 24 hour period.
Do not give to children under 16 years.
Do not take for more than 3 days unless advised by your doctor.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
You should avoid too much caffeine in drinks like coffee and tea. If you are also consuming other medicines or food that contains caffeine (coffee, tea, cola drinks, chocolate) you may have a high caffeine intake and might have difficulty sleeping, start shaking and/or have an uncomfortable feeling in the chest.
Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Go to your nearest hospital casualty department. Take your medicine and this leaflet with you.
Most people do not have any side effects while taking this medicine. However, if you experience any of the following side effects, or anything else unusual happens, stop taking the medicine immediately, and see your doctor or pharmacist.
Frequency not known (frequency cannot be estimated from the available data):
Rare side effects are:
More rarely, the following side effects can happen:
Very rare cases of serious skin reactions have been reported.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store.
By reporting side effects you can help provide more information on the safety of this medicine.
Keep this medicine out of the sight and reach of children.
Do not use this medicine after the expiry date printed on the pack.
Do not store above 25ºC.
Each red / yellow capsule contains the active ingredients: paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg.
The other ingredients are: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours: quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131), erythrosine (E127).
This product is available in a pack size of 16 capsules.
Manufactured for
by the Marketing Authorisation holder
PL 12063/0066
Text revised: January 2025
If you would like any further information about this medicine, please contact
D6E73QAJ7